zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
λ-central BMO estimates for commutators of singular integral operators with rough kernels. (English) Zbl 1142.42004
Summary: The authors establish λ-central BMO estimates for commutators of singular integral operators with rough kernels on central Morrey spaces. Moreover, the boundedness of a class of multisublinear operators on the product of central Morrey spaces is discussed. As its special cases, the corresponding results of multilinear Calderón-Zygmund operators and multilinear fractional integral operators can be deduced, respectively.
MSC:
42B20Singular and oscillatory integrals, several variables
42B35Function spaces arising in harmonic analysis
References:
[1]Wiener, N.: Generalized Harmonic Analysis. Acta Math., 55, 117–258 (1930) · Zbl 02566842 · doi:10.1007/BF02546511
[2]Wiener, N.: Tauberian theorems. Ann. Math., 33, 1–100 (1932) · doi:10.2307/1968102
[3]Beurling, A.: Construction and analysis of some convolution algebras. Ann. Inst. Fourier (Grenoble), 14, 1–32 (1964)
[4]Feichtinger, H.: An elementary approach to Wiener’s third Tauberian theorem on Euclidean n-space, Proceedings, Conference at Cortona 1984, Sympos. Math., 29, Academic Press 1987
[5]Lu, S. Z., Yang, D. C.: The Littlewood-Paley function and ϕ-transform characterization of a new Hardy space HK 2 associated with Herz space. Studia. Math., 101, 285–298 (1992)
[6]Lu S. Z., Yang, D. C.: The central BMO spaces and Littlewood-Paley operators. Approx. Theory Appl., 11, 72–94 (1995)
[7]Lu, S. Z., Yang, D. C.: Some characterizations of weighted Herz-type Hardy spaces and its applications. Acta Mathematica Sinica, English Series, 13, 45–58 (1997)
[8]Chen, Y. Z., Lau, K. S.: Some new classes of Hardy spaces. J. Funct. Anal., 84, 255–278 (1989) · Zbl 0677.30030 · doi:10.1016/0022-1236(89)90097-9
[9]García-Cuerva, J.: Hardy spaces and Beurling algebras. J. London Math. Soc., 39, 499–513 (1989) · Zbl 0681.42014 · doi:10.1112/jlms/s2-39.3.499
[10]Alvarez, J., Guzmán-Partida, M., Lakey, J.: Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures. Collect. Math., 51, 1–47 (2000)
[11]Komori, Y.: Notes on singular integrals on some inhomogeneous Herz spaces. Taiwanese J. Math., 8, 547–556 (2004)
[12]Coifman, R. R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math., 103, 611–635 (1976) · Zbl 0326.32011 · doi:10.2307/1970954
[13]Grafakos, L., Li, X. W., Yang, D. C.: Bilinear operators on Herz-type Hardy spaces. Trans. Amer. Math. Soc., 350, 1249–1275 (1998) · Zbl 0893.47044 · doi:10.1090/S0002-9947-98-01878-9
[14]Duoandikoetxea, J.: Weighted norm inequalities for homogeneous singular integrals. Trans. Amer. Math. Soc., 336, 869–880 (1983) · Zbl 0770.42011 · doi:10.2307/2154381
[15]Muckenhoupt, B., Wheeden, R. L.: Weighted norm inequalities for singular and fractional integrals. Trans. Amer. Math. Soc., 161, 249–258 (1971) · doi:10.1090/S0002-9947-1971-0285938-7
[16]Chanillo, S., Watson, D. K., Wheeden R. L.: Some integral and maximal operators related to starlike sets. Studia Math., 107, 223–255 (1993)
[17]Ding, Y., Lu, S. Z.: Weighted norm inequalities for fractional integrals with rough kernel. Can. J. Math., 50, 29–39 (1998) · Zbl 0905.42010 · doi:10.4153/CJM-1998-003-1
[18]Ding, Y., Lu, S. Z.: Homogeneous fractional integrals on Hardy spaces. Tohoku Math. J., 52, 153–162 (2000) · Zbl 0959.42011 · doi:10.2748/tmj/1178224663
[19]Muckenhoupt, B.: On certain singular integrals. Pacif. J. Math., 10, 239–261 (1960)
[20]Stein, E. M.: On the function of Littlewood-Paley, Lusin and Marcinkieicz. Trans. Amer. Math. Soc., 88, 430–466 (1958) · doi:10.1090/S0002-9947-1958-0112932-2
[21]Ding, Y., Fan D., Pan Y.: Weighted boundedness for a class of Marcinkieicz integrals. Indiana. Univ. Math. J., 48, 1037–1055 (1999) · Zbl 0949.42014 · doi:10.1512/iumj.1999.48.1696
[22]Kurtz, D. S., Wheeden, R. L.: Results on weighted norm inequalities for Multipliers. Trans. Amer. Math. Soc., 255, 343–362 (1979) · doi:10.1090/S0002-9947-1979-0542885-8
[23]Lu, S. Z., Zhang, Y.: Criterion on L p boundedness for a class of oscillatory singular integrals with rough kernel. Rev. Mat. Iberoamericana, 8, 201–219 (1992)
[24]Lacey, M., Thiele, C.: L p estimates on the bilinear Hilbert transform for 2 < p < Ann. Math., 146, 693–724 (1997) · Zbl 0914.46034 · doi:10.2307/2952458
[25]Lacey, M., Thiele, C.: On Calderón’s conjecture. Ann. Math., 149, 475–496 (1999) · Zbl 0934.42012 · doi:10.2307/120971
[26]Grafakos, L., Torres, R.: Multilinear Calderón-Zygmund theory. Adv. Math. 165, 124–164 (2002) · Zbl 1032.42020 · doi:10.1006/aima.2001.2028
[27]Grafakos, L., Torres, R.: Maximal operator and weighted norm inequalities for multilinear singular integrals. Indiana Univ. Math. J. 51, 1261–1276 (2002) · Zbl 1033.42010 · doi:10.1512/iumj.2002.51.2114
[28]Grafakos, L., Kalton, N.: Multilinear Calderón-Zygmund operators on Hardy spaces. Collect. Math. 52, 169–179 (2001)
[29]Kenig, C., Stein, E.: Multilinear estimates and fractional integration. Math. Res. Lett. 6, 1–15 (1999)